# SDR SIMA200525701

- Difficulty date: September 10, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 212
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SJC - FLT 3158 - CREW REPORTED PLASTIC BURNING SMELL IN ENTIRE AIRCRAFT HAD TO DON OXYGEN MASKS.  REPLACED NR 1 RECIRCULATION FAN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
